Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Lokutsievskiy Lev Vyacheslavovich
(recent publications)
| by years | scientific publications | by types |



   2021
1. L. V. Lokutsievskiy, “Explicit Formulae for Geodesics in LeftInvariant SubFinsler Problems on Heisenberg Groups via Convex Trigonometry”, J. Dyn. Control Syst., 27 (2021), 661–681  mathnet  crossref  isi  scopus
2. A. A. Ardentov, L. V. Lokutsievskiy, Yu. L. Sachkov, “Extremals for a series of sub-Finsler problems with 2-dimensional control via convex trigonometry”, ESAIM: COCV, 27 (2021), 32 , 52 pp., arXiv: 2004.10194  mathnet  crossref  crossref  isi  scopus;
3. Optimalnoe upravlenie i differentsialnye igry, Sbornik statei, Trudy MIAN, 315, ed. S. M. Aseev, L. V. Lokutsievskii, M. S. Nikolskii, MIAN, M., 2021  mathnet
4. M. I. Ronzhina, L. A. Manita, L. V. Lokutsievskiy, Optimal Control and Differential Games, Collected papers, Trudy MIAN, 315, Steklov Math. Inst., Moscow, 2021 (to appear)  mathnet
5. Lev Lokutsievskiy, Alexander Pechen, “Reachable sets for two-level open quantum systems driven by coherent and incoherent controls”, Journal of Physics A: Mathematical and Theoretical, 54:39 (2021), 395304 , 20 pp., arXiv: 2109.04384  mathnet  crossref  isi  scopus
6. L. V. Lokutsievskiy, L. A. Manita, M. I. Ronzhina, “Solutions of a Hamiltonian system with two-dimensional control in the neighborhood of a singular extremal of the second order”, Uspekhi Mat. Nauk  mathnet  crossref

   2021
7. A. I. Kushnir, L. V. Lokutsievskiy,, “When is a monotone function cyclically monotone?”, Theoretical Economics, 16:3 (2021), 853-879 https://onlinelibrary.wiley.com/doi/full/10.3982/TE4305  crossref  scopus (cited: 1)

   2020
8. L. V. Lokutsievskiy, M. I. Zelikin, “The analytical solution of Newtons aerodynamic problem in the class of bodies with vertical plane of symmetry and developable side boundary”, ESAIM: COCV, 26 (2020), 15 , 36 pp., arXiv: 1905.02028  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1);
9. A. A. Ardentov, L. V. Lokutsievskiy, Yu. L. Sachkov, “Explicit solutions for a series of optimization problems with 2-dimensional control via convex trigonometry”, Dokl. Math., 102 (2020), 427–432  mathnet  crossref  crossref  isi  elib  scopus

   2019
10. L. V. Lokoutsievskiy, V. A. Myrikova, “Optimal Synthesis in a Model Problem with Two-Dimensional Control Lying in an Arbitrary Convex Set”, Math. Notes, 105:1 (2019), 36–55  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
11. L. V. Lokutsievskiy, “Convex trigonometry with applications to sub-Finsler geometry”, Sb. Math., 210:8 (2019), 1179–1205  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib  scopus (cited: 6)
12. M. I. Zelikin, L. V. Lokutsievskiy, “Analytical solution of Newton's aerodynamic problem without the assumption of rotational symmetry”, Materialy Mezhdunarodnoi konferentsii "Ustoichivost, upravlenie, differentsialnye igry (SCDG2019)", posvyaschennoi 95-letiyu so dnya rozhdeniya akademika N.N. Krasovskogo (Ekaterinburg, 16–20 sentyabrya 2019 g.), IMM UrO RAN, 2019, 464 , arXiv: 1905.02028
13. Lev V. Lokutsievskiy, “Convex trigonometry with applications to sub-Finsler geometry”, Materialy Mezhdunarodnoi konferentsii "Ustoichivost, upravlenie, differentsialnye igry (SCDG2019)", posvyaschennoi 95-letiyu so dnya rozhdeniya akademika N.N. Krasovskogo (Ekaterinburg, 16–20 sentyabrya 2019 g.), Institut matematiki i mekhaniki UrO RAN im. N.N. Krasovskogo, 2019, 435–436 , arXiv: 1807.08155  elib

   2018
14. L. V. Lokutsievskiy, Yu. L. Sachkov, “Liouville integrability of sub-Riemannian problems on Carnot groups of step 4 or greater”, Sb. Math., 209:5 (2018), 672–713  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 6)  elib  scopus (cited: 8)
15. L. V. Lokutsievskiy, M. I. Zelikin, “Hessian measures in the aerodynamic Newton problem”, J. Dyn. Control Syst., 24:3 (2018), 475–495  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
16. L. V. Lokutsievskiy, V. M. Tikhomirov, Kvant, 2018, no. 6, 11–17  mathnet
17. L. V. Lokutsievskiy, V. M. Tikhomirov, Kvant, 2018, no. 5, 2–8  mathnet

   2017
18. A.V. Arutyunov, A.V. Greshnov, L.V. Lokutsievskii, K.V. Storozhuk, “Topological and geometrical properties of spaces with symmetric and nonsymmetric $f$-quasimetrics”, Topology Appl., 221 (2017), 178–194  mathnet  crossref  mathscinet  isi (cited: 13)  elib  scopus (cited: 16)
19. M. I. Zelikin, L. V. Lokutsievskiy, S. V. Skopintcev, “On Optimal Harvesting of a Resource on a Circle”, Math. Notes, 102:4 (2017), 521–532  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 3)
20. L. V. Lokutsievskiy, Yu. L. Sachkov, “Liouville nonintegrability of sub-Riemannian problems on free Carnot groups of step 4”, Dokl. Math., 95:3 (2017), 211–213  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)
21. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Typicality of Chaotic Fractal Behavior of Integral Vortices in Hamiltonian Systems with Discontinuous Right Hand Side”, Journal of Mathematical Sciences, 221:1 (2017), 1-136 , arXiv: 1506.02320  mathnet  mathnet  crossref  mathscinet  zmath  scopus (cited: 3)

   2015
22. L. V. Lokutsievskiy, “On an optimal flow in a class of nilpotent convex problems”, Proc. Steklov Inst. Math., 291 (2015), 146–169  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)
23. Lev Lokutsievskiy, Vincent Runge, “Optimal control by multipoles in the Hele-Shaw problem”, J. Math. Fluid Mech., 17:2 (2015), 261–277  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2014
24. L. V. Lokutsievskii, “Singular regimes in controlled systems with multidimensional control in a polyhedron.”, Izv. Math., 78:5 (2014), 1006–1027  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
25. L. V. Lokutsievskii, “Generic structure of the Lagrangian manifold in chattering problems”, Math. Notes, 95:6 (2014), 786–794  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
26. L. V. Lokutsievskii, “The Hamiltonian property of the flow of singular trajectories”, Sb. Math., 205:3 (2014), 432–458  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus (cited: 2)

   2013
27. M. I. Zelikin, D. D. Kiselev, L. V. Lokutsievskii, “Optimal control and Galois theory”, Sb. Math., 204:11 (2013), 1624–1638  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
28. R. Hildebrand,L. V. Lokutsievskiy, M. I. Zelikin, “Generic Fractal Structure of Finite Parts of Trajectories of Piecewise Smooth Hamiltonian Systems”, Russ. J. Math. Phys., 20:1 (2013), 25–32  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 4)
29. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Stochastic dynamics of lie algebras of Poisson brackets in neighborhoods of nonsmoothness points of Hamiltonians”, Dokl. Math., 87:3 (2013), 259263  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)

   2012
30. M. I. Zelikin, L. V. Lokutsievskiy, R. Hildebrand, “Geometry of neighborhoods of singular trajectories in problems with multidimensional control”, Proc. Steklov Inst. Math., 277 (2012), 67–83  mathnet  crossref  mathscinet  zmath  isi (cited: 12)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 6)
31. L. V. Lokutsievskiy, “Fractal structure of hyperbolic Lipschitzian dynamical system”, Russ. J. Math. Phys., 19:1 (2012), 27–44  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 4)

   2011
32. L. V. Lokutsievskiy, “Optimal probabilistic search”, Sb. Math., 202:5 (2011), 697–719  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 1)
33. L. V. Lokutsievskii, “Homotopy classification of actions of finite groups on aspherical spaces”, J. Math. Sci., 177:2 (2011), 244-256  crossref  mathscinet  zmath  elib (cited: 1)  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021